Advanced SearchSearch Tips
Weak Normality and Strong t-closedness of Generalized Power Series Rings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 3,  2008, pp.443-455
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.3.443
 Title & Authors
Weak Normality and Strong t-closedness of Generalized Power Series Rings
Kim, Hwan-Koo; Kwon, Eun-Ok; Kwon, Tae-In;
  PDF(new window)
For an extension of commutative rings, we present a sufficient conditio for the ring of generalized power series to be weakly normal (resp., stronglyt-closed) in , where (S, ) be a torsion-free cancellative strictly ordered monoid. As a corollary, it can be applied to the ring of power series in infinitely many indeterminates as well as in finite indeterminates.
weak normality;(strong) t-closedness;generalized power seriesring;
 Cited by
D. F. Anderson, D. E. Dobbs, and M. Roitman, When is a power series ring n-root closed, J. Pure Appl. Algebra, 114(1997), 111-131. crossref(new window)

A. Benhissi, t-closed rings of formal power series, Arch. Math., 73(1999), 109-113. crossref(new window)

D. E. Dobbs and M. Roitman, Weak Normalization of power series rings, Canad. Math. Bull., 38(1995), 429-433. crossref(new window)

G. A. Elliott and P. Ribenboim, Fields of generalized power series, Arch. Math., 54(1990), 365-371. crossref(new window)

R. Gilmer, Power series rings over a Krull domain, Pacific J. Math., 29(1969), 543-549. crossref(new window)

H. Kim, On t-closedness of generalized power series rings, J. Pure Appl. Algebra, 166(2002), 277-284. crossref(new window)

H. Kim and Y. S. Park, Krull domains of generalized power series, J. Algebra, 237(2001), 292-301. crossref(new window)

R. Matsuda, Note on u-closed semigroup rings, Bull. Austral. Math. Soc., 59(1999), 467-471. crossref(new window)

N. Onoda, T. Sugatani, and K. Yoshida, Local quasinomality and closedness type criteria, Houston J. Math., 11(1985), 247-256.

G. Picavet, Seminormal or t-closed schemes and Rees rings, Algebr. Represent. Theory, 1(1998), 255-309. crossref(new window)

G. Picavet and M. Picavet-L'Hermitte, Morphismes t-clos, Comm. in Algebra, 21(1993), 179-219. crossref(new window)

G. Picavet and M. Picavet-L'Hermitte, Anneaux t-clos, Comm. in Algebra, 23(1995), 2643-2677. crossref(new window)

M. Picavet-L'Hermitte, Weak normality and t-closedness, Comm. in Algebra, 28(2000), 2395-2422. crossref(new window)

P. Ribenboim, Rings of generalized power series: Nilpotent elements, Abh. Math. Sem. Univ. Hamburg, 61(1991), 15-33. crossref(new window)

P. Ribenboim, Special properties of generalized power series, J. Algebra, 173(1995), 566-586. crossref(new window)

H. Yanagihara, On an intrinsic definition of weakly normal rings, Kobe J. Math., 2(1985), 89-98.

H. Yanagihara, Some results on weakly normal ring extensions, J. Math. Soc. Japan, 35(1983), 649-661. crossref(new window)